Advanced Search
Article Contents
Article Contents


Abstract Related Papers Cited by
  • N/A.
    Mathematics Subject Classification: 92D30, 37N25.


    \begin{equation} \\ \end{equation}
  • [1]

    L. J. S. Allen and P. van den Driessche, The basic reproduction number in some discrete-time epidemic models, J. Difference Equ. Appl., 14 (2008), 1127-1147.doi: 10.1080/10236190802332308.


    N. Bacaër, Periodic matrix population models: Growth rate, basic reproduction number, and entropy, Bull. Math. Biol., 71 (2009), 1781-1792.doi: 10.1007/s11538-009-9426-6.


    N. Bacaër and S. Guernaoui, The epidemic threshold of vector-borne diseases with seasonality, J. Math. Biol., 53 (2006), 421-436.doi: 10.1007/s00285-006-0015-0.


    Z. Bai and Y. Zhou, Threshold dynamics of a bacillary dysentery model with seasonal fluctuation, Discrete Contin. Dyn. Syst. Ser. B, 15 (2011), 1-14.doi: 10.3934/dcdsb.2011.15.1.


    O. Diekmann, J. A. P. Heesterbeek and J. A. J. Metz, On the definition and the computation of the basic reproduction ratio $\mathcal R_0$ in models for infectious diseases in heterogeneous populations, J. Math. Biol., 28 (1990), 365-382.doi: 10.1007/BF00178324.


    A. Fan and K. Wang, A viral infection model with immune circadian rhythms, Appl. Math. Comput., 215 (2010), 3369-3374.doi: 10.1016/j.amc.2009.10.028.


    D. Greenhalgh and I. A. Moneim, SIRS epidemic model and simulations using different types of seasonal contact rate, Syst. Anal. Model. Simulat., 43 (2003) 573-600.doi: 10.1080/023929021000008813.


    Y. Lou and X.-Q. Zhao, A climate-based malaria transmission model with structured vector population, SIAM J. Appl. Math., 70 (2010), 2023-2044.doi: 10.1137/080744438.


    I. A. Moneim, Seasonally varying epidemics with and without latent period: A comparative simulation study, Math. Med. Biol., 24 (2007), 1-15.doi: 10.1093/imammb/dql023.


    J. Ma and Z. Ma, Epidemic threshold conditions for seasonally forced SEIR models, Math. Biosci. Eng., 3 (2006), 161-172.


    Y. Nakata and T. Kuniya, Global dynamics of a class of SEIRS epidemic models in a periodic environment, J. Math. Anal. Appl., 363 (2010), 230-237.doi: 10.1016/j.jmaa.2009.08.027.


    H. R. Thieme, Uniform persistence and permanence for non-autonomous semiflows in population biology, Math. Biosci., 166 (2000), 173-201.doi: 10.1016/S0025-5564(00)00018-3.


    H. R. Thieme, Spectral bound and reproduction number for infinite-dimensional population structure and time heterogeneity, SIAM J. Appl. Math., 70 (2009), 188-211.doi: 10.1137/080732870.


    P. van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.doi: 10.1016/S0025-5564(02)00108-6.


    C. L. Wesley and L. J. S. Allen, The basic reproduction number in epidemic models with periodic demographics, J. Biol. Dyn., 3 (2009), 116-129.doi: 10.1080/17513750802304893.


    C. L. Wesley, L. J. S. Allen and M. Langlais, Models for the spread and persistence of hantavirus infection in rodents with direct and indirect transmission, Math. Biosci. Eng., 7 (2010), 195-211.doi: 10.3934/mbe.2010.7.195.


    W. Wang and X. -Q. Zhao, Threshold dynamics for compartmental epidemic models in periodic environments, J. Dyn. Diff. Equat., 20 (2008), 699-717.doi: 10.1007/s10884-008-9111-8.

  • 加载中

Article Metrics

HTML views() PDF downloads(48) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint